# SDR SWIA200515328

- Difficulty date: July 31, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 43,244 hours, 53,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1333
- Condition: Inoperative
- Location: Emergency Light
- Part time: 9,032 hours, 13,293 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 6, LEFT SIDE EXIT ROW LIGHT OUT.  REPLACED CENTER ELBP FOR ROW 6, OPERATIONAL CHECK GOOD.
